MAUDE Adverse Event Report: ARTHREX, INC. NANOSCOPE HANDPIECE; LAPAROSCOPE

ARTHREX, INC. NANOSCOPE HANDPIECE; LAPAROSCOPE
Model Number NANOSCOPE HANDPIECE
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to a failing headboard.
 
Event or Problem Description
It was reported in the middle of the procedure the image went black.Attempted to plug/unplug ar-3210-0040 and troubleshoot, but no avail.Opened new nanoscope handpiece and completed the case without incident.

Brand Name
NANOSCOPE HANDPIECE
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19535767
Report Number1220246-2024-05764
Device Sequence Number20895920
Product Code GCJ
UDI-Device Identifier00888867287839
UDI-Public00888867287839
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K201134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNANOSCOPE HANDPIECE
Device Catalogue NumberAR-3210-0040
Device Lot Number1909040
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2021
Initial Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown